MathSciNet Relay Station
MathSciNet bibliographic data
MR915998 13H10 (13H15)
Herrmann, Manfred; Ikeda, Shin On the Gorenstein property of Rees algebras. Manuscripta Math. 59 (1987), no. 4, 471–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement